Optimal Alternative to the Akima's Method of Smooth Interpolation Applied in Diabetology

Journal Title: Surveys in Mathematics and its Applications - Year 2006, Vol 1, Issue 0

Abstract

It is presented a new method of cubic piecewise smooth interpolation applied to experimental data obtained by glycemic profile for diabetics. This method is applied to create a soft useful in clinical diabetology. The method give an alternative to the Akima's procedure of the derivatives computation on the knots from [Akima, J. Assoc. Comput. Mach., 1970] and have an optimal property.

Authors and Affiliations

Alexandru Mihai Bica, Marian Degeratu, Luiza Demian

Keywords

Related Articles

Non-simultaneous blow-up for a semilinear parabolic system with nonlinear memory

In this note, we study the possibility of non-simultaneous blow-up for positive solutions to the following system:<BR>u<sub>t</sub> - ∆u = u<sup>q<sub>1</sub></sup>∫<sub>0&...

Homotopy analysis method for solving KdV equations

A scheme is developed for the numerical study of the Korteweg-de Vries (KdV) and the Korteweg-de Vries Burgers (KdVB) equations with initial conditions by a homotopy approach. Numerical solutions obtained by homotopy ana...

Fixed point theorems for generalized weakly contractive mappings

In this paper several fixed point theorems for generalized weakly contractive mappings in a metric space setting are proved. The set of generalized weakly contractive mappings considered in this paper contains the family...

Magnetic field and thermal radiation effects on steady hydromagnetic Couette flow through a porous channel

This paper investigates effects of thermal radiation and magnetic field on hydromagnetic Couette flow of a highly viscous fluid with temperature-dependent viscosity and thermal conductivity at constant pressure through a...

Full averaging of fuzzy impulsive differential inclusions

In this paper the substantiation of the method of full averaging for fuzzy impulsive differential inclusions is studied. We extend the similar results for impulsive differential inclusions with Hukuhara derivative (Skrip...

Download PDF file
  • EP ID EP134368
  • DOI -
  • Views 93
  • Downloads 0

How To Cite

Alexandru Mihai Bica, Marian Degeratu, Luiza Demian (2006). Optimal Alternative to the Akima's Method of Smooth Interpolation Applied in Diabetology. Surveys in Mathematics and its Applications, 1(0), 41-49. https://europub.co.uk/articles/-A-134368